MAUDE Adverse Event Report: SYNTHES GMBH 3.5 LCKNG SCREW SLF-TPNG W/SD(TM) REC 28; NAIL, FIXATION, BONE

SYNTHES GMBH 3.5 LCKNG SCREW SLF-TPNG W/SD(TM) REC 28; NAIL, FIXATION, BONE
Model Number 212.110
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional pro-code: ktt.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022, during intra-op plate was placed for a proximal humerus fracture.The most top anterior screw hole was drilled with the locking drill guide, but the locking screw stripped when it engaged with the plate.A different plate was placed without issue.Surgery was completed successfully.There was no surgial delay.Procedure was completed successfully.There was no fragments generated.There was no patient consequences.This complaint involves two (2) devices.This report is for one (1) 3.5 lckng screw slf-tpng w/sd(tm) rec 28.This is report 2 of 2 for complaint (b)(4).

Brand Name
3.5 LCKNG SCREW SLF-TPNG W/SD(TM) REC 28
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16064861
Report Number8030965-2022-11608
Device Sequence Number2034003
Product Code JDS
UDI-Device Identifier10886982151841
UDI-Public(01)10886982151841
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K072095
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number212.110
Device Catalogue Number212.110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2022
Initial Report FDA Received Date12/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5 LCP PROX HUM PL-LONG 12H SFT/268; UNK - DRILL BITS: TRAUMA
Patient SexUnknown